# SDR HEEA073695

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 5,017 hours
- Engine: Allsn 250C*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: 30409
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT HOLD 100 PERCENT N2 SETTING. IN SHOP FOR REPAIR.
